# SDR DALA2016050203628

- Difficulty date: April 30, 2016
- Submitted: May 4, 2016
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 61,722 hours, 26,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT CARGO COMPARTMENT, FLOORBEAM, STA 1510, RBL 7.  REMOVED DAMAGE AREA, FABRICATED REPAIR, LOCATED AND INSTALLED.  NDT CUTOUT FOR CRACKS. NO CRACK FOUND.  TREATED, PRIMED AND ALUMINIZED IAW ERA 332525-14MA, REV D.
